# SDR SWAA060675

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 33,294 hours, 28,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: 65659723
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR ATTACH PLATE CORRODED.  REMOVED AND REPLACED ATTACH PLATE PER SRM.
